# SDR SWAA2015032337718

- Difficulty date: February 19, 2015
- Submitted: March 24, 2015
- Operation: Air carrier
- Aircraft: N609SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27929
- Aircraft time: 62,387 hours, 50,416 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Carriage
- Part number: 65C2740931
- Part serial: B6314
- Condition: Corroded
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING OTBD MID FLAP NR 7 CARRIAGE, BOTH LOWER A FRAME MOUNT HOLES CORRODED.  R & R NR 7 CARRIAGE IAW CMM.
